Jump to content
CrazyBoards.org

Abilify and/or Cogentin side effects


Recommended Posts

I am trying abilify for the second time but this time with cogentin for akathisia. First day I took it, the cogentin worked for my restlessness. The next morning I woke up feeling like I had the flu though. I went to my fam doctor the next day and assured me I was physically fine. I haven't taken cogentin or abilify for two days (pdocs advise)and I'm still experiencing weakness, nausea and dizziness. Tomorrow he wants me to give it another shot and I'm a little freaked out. Has anyone had an experience or know of someone who has had a similar experience with either drug?

Link to comment
Share on other sites

Melissa

I had been taking lamictal. Right when I got to 100 mg of lamictal I had 5 days of panic attacks. I stopped the lamictal. My doc wasn't worried about withdrawal from it but I did end up taking a small dose of lamictal once I started feeling terrible. It didn't help but who knows maybe it was withdrawal.

The cogentin is what I'm kind of worried about.

Thanks for the reply.

Link to comment
Share on other sites

  • 3 weeks later...

So your family Dr. excluded the flu completely? I've heard that it is kind of a tricky flu this year, not exactly as severe as H1N1, but there is some kind of curve ball to the way it presents. I wish I could remember more than that, sorry.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...